| Model Number |
CCWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced an issue with glare and a starburst effect in the evening while outside and needing to use brimonidine 0.2 percent eye drops to reduce the effects.The glare in evening lighting conditions was causing discomfort and reduced vision clarity with nighttime driving or while in rooms with harsh fluorescent lights if the eyedrops are not used.Another issue was that, patient vision was different between both eyes.Additional information has been requested.There are two medical device reports associated with this patient.This report is associated with the left eye.